# SDR SWIA200412887

- Difficulty date: February 9, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,927 hours, 48,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120348
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,883 hours, 3,939 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A CONTROL FAULT WHEN SELECTING FLAPS FROM 15 TO 25.  RESET IAW QRH.  REPLACED FLAP SELECTOR SWITCH WITH SERVICEABLE UNIT.  OPERATED FLAPS NUMEROUS TIMES, OPS CHECKS GOOD.
